# SDR UALA2011092305139

- Difficulty date: September 23, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 33,710 hours, 14,613 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CREW WALK AROUND FOUND FASTENER LOOSE ON RIGHT AC BAY ACCESS PANEL 192LB .2ND FASTENER INBOARD FWD CORNER.  FASTENER INSTALLED AND TAPED OVER.
